# SDR DALA2017032302349

- Difficulty date: March 22, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 67,506 hours, 49,611 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, CRACKED INNER SKIN OF SLAT PANEL NR 2 AT SLAT TRACK NR 7 RIB CUTOUT.  SLAT PANEL NR 2 WAS REPLACED UNDER AMDS 2700-4224-LH-02 JOB 000-002 S/N: ON DL42, OFF DL32.
